# SDR RAIA201601060001

- Difficulty date: January 6, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 36,412 hours, 21,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MAIN DOOR EXTERIOR FLOOD LIGHT ON BOTTOM SIDE OF THE PLUG DOOR HINGE IS INOPERATIVE.  R & R NR 1 BATTERY POWER SUPPLY.  OPS CHECK GOOD.
